# SDR AALA2020090869016

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 26,565 hours, 10,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS FLIGHT ATTENDANT RIGHT SEAT FLASHLIGHT WILL NOT TEST REPLACED BATTERY PACK FOR FLASHLIGHT AT FIRST CLASS FLIGHT ATTENDANT RIGHT SEAT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-53.
